MathSciNet Relay Station
MathSciNet bibliographic data
MR391277 (52 #12098) 60J45 (31A15)
Chung, Kai Lai Probabilistic approach in potential theory to the equilibrium problem. Ann. Inst. Fourier (Grenoble) 23 (1973), no. 3, 313–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement